# SDR CALA2012070500430

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 68,454 hours, 7,203 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Vent
- Part number: 1806M67G03
- Condition: Damaged
- Location: Nr 2 Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE EXHAUST FWD CENTER BODY HAS A SECTION MISSING.  R & R ENGINE NR 2 CENTER VENT TUBE IAW MM 78-11-03 AND R & RT FWD CENTER BODY IAW MM 78-11-02.  OPS CHECKED GOOD.
